Doctors Lounge - Surgery Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Surgery Topics
|lovey0188 - Sat Dec 29, 2007 8:46 pm||
I have a very tender area about 2-3 inches below left breast. What can that be? It feels as though it is inflamed or bruised and I have not sone anything to this area. I am taking 7mg of cummidin daily. Could or could not be related.
|Debbie Miller, RN - Wed Jan 16, 2008 1:39 pm||
This is not enough information to make a guess. There are many organs in the abdomen which can cause you pain. It would help to know when you experience the pain and is it better or worse after eating? Would you describe it as a sharp, stabbing pain, a dull ache or something else? Does it hurt with movement or breathing? Is is constant or intermittent? Is it lessening or getting worse? Is it relieved by antacids, food or anything else? Is it worse when you eat a particular food or drink? What is your age? What is the reason for the coumadin medication? Even with the answers we may have a hard time guessing the diagnosis but if it is sharp, getting worse, accompanied by fever or you just plain feel like things are going downhill fast, don't wait to see a doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.